# SDR F3LA2011012800589

- Difficulty date: January 24, 2011
- Submitted: January 28, 2011
- Operation: Air carrier
- Aircraft: N908FR
- Make and model: Airbus A319-111
- Aircraft serial: 1759
- Aircraft time: 30,419 hours, 14,426 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Part number: D531207001R01
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK: NON ROUTINE N0538; MAIN CABIN RT SIDE  FROM FRAME 69 TO FRAME 70 SHEAR PLATE HAS 6 SQUARE INCHES OF CORROSION. R & R SHEAR PLATE AT FRAME 69 TO 70 IAW SRM 51-72-11 PAGE 1-3 AND E.O. A0-53EO-31434.
